# SDR ASOA2013091108985

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,656 hours, 28,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR PAX BOARDING DOOR MISSING COVER.  REPLACED MISSING EMERGENCY LIGHT COVER IAW AMM 33-51-19.  OPS CHECKED GOOD.  NO FURHTER DEFECTS NOTED.
